Welcome to The Fast Diet › The official Fast forums › Body › Medical conditions and fasting › 5:2 diet whilst on antipsychotics
This topic contains 1 reply, has 2 voices, and was last updated by Fifi7 1 year, 6 months ago.
Viewing 2 posts - 1 through 2 (of 2 total)
2 May 18
Hello there, i am new to the site. I followed the 5:2 diet a year ago and lost 10lb.
One year ago i was put on Quetiapine ( Seroquell) and have put on 50lbs – particularly around my middle. I feel so fed up and really hoping that the diet works for me again.
Dies anyone have an experience of losing weight on these meds? Thank you.
17 Aug 18
Hey, sorry you never got a reply! How is it going now? I was on quetiapine because I am on the spectrum for bipolar and it is appalling for weight gain. I am now on haloperidol and that seems better. It’s an older drug. Talk to your doctor.
One thing I have realised is that I medicate with carbs. The Fast Diet has been really helpful in allowing me to improve my diet. I am lucky in that I only need meds very occasionally, and can manage my moods.
A thing that helps me is cold water swimming. It burns brown fat (which is difficult to shift) and has enormous mood benefits.
You must be logged in to reply.
Username or Email:
Track your weight and measurements, BMI and TDEE with our new tracker.
The Fast books are available throughout the world and in many different languages. Buy a copy today.
Michael is touring Australia this September! Here's a link to dates and tickets. Hope to see you there.
Michael Mosley gives an update for 2019, current research in the field and announces a tour starting in February.
Michael looks at the Horizon special, "What's the Right Diet for You" and tells us which diet they say is best for him.
• All featured posts •
in Welcome to The Fast Diet and Exercise forums • updated 9 minutes ago by Cinque
in Weight loss • updated 32 minutes ago by symba7
in Weight loss • updated 41 minutes ago by CateAus
• All recent topics •
Copyright © 2020 Michael Mosley and Mimi Spencer
Technical questions or problems with the site? Please email our technical contact.